Description
Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache muscle aches backache menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen 200 mg
Ibuprofen- 125 2-packs- 250 tablets per dispenser box
Current Price
$22.98
Average
$18.14
Min Price
$9.81
Max Price
$29.99
Price dynamics
21%
Description
Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache muscle aches backache menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen 200 mg
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
